# SDR ASAA0957163

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,461 hours, 3,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 149A71835
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT RAM AIR INLET SUPPORT ANGLE IS CRACKED.  REMOVED FABRICATED AND INSTALLED NEW ANGLE.
